# SDR ASOA201000907

- Difficulty date: May 27, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM CAP AT LBL 27 HAS MINOR CORROSION AROUND FASTENER HOLES FOR FLOORBOARD ON OTBD SIDE OF CAP FROM FS 621.0+0 TO FS 574.0.  REPAIRED IAW REO 601R-53-61-3400 AND 601R-53-61-3688
